MathSciNet Relay Station
MathSciNet bibliographic data
MR1040963 58G15 (44A12)
Greenleaf, Allan; Uhlmann, Gunther Estimates for singular Radon transforms and pseudodifferential operators with singular symbols. J. Funct. Anal. 89 (1990), no. 1, 202–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement